# SDR AALA201911059002

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 29,851 hours, 12,078 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 031009853
- Condition: Unreliable
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL FED FROM RT WING DURING TAKEOFF INSTEAD OF CTR TANK. ALL BOOST PUMPS ON-WINGS BOTH AT  8.44/8.42/CTR 11.7-ON CLIMB OUT, RT WING WENT 500LBS LOW AND FUEL TOTALS WERE FINE- AT 7000 IN  CLIMB, FUELS READ LEFT 8.44/CTR 10.3/RT 7.93 SUSPECT RT CTR TANK BOOST PUMP SLIGHTLY WEAK OUTPUT DURING HIGH FUEL FLOW DEMANDS. REST OF FLT, CTR PUMPS BOTH FED FINE. MAINTENANCE REMOVED AND REPLACED RIGHT CENTER FUEL BOOST PUMP IAW AMM 28-22-41. LEAK AND OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
